Advertisement

Vietnam Journal of Mathematics

, Volume 43, Issue 4, pp 777–792 | Cite as

\(\mathcal {J}\mathcal {H}\)-Operator Pairs of Type (R) with Application to Nonlinear Integral Equations

  • Bahman Moeini
  • Abdolrahman RazaniEmail author
Article

Abstract

In this paper, a new class of noncommuting mappings as \(\mathcal {J}\mathcal {H}\)-operator pairs of type (R) are introduced and some examples are presented. Also, a common fixed point theorem for this kind of mappings is proved. Finally, as an application, the existence of a solution of nonlinear integral equations is proved.

Keywords

Common fixed point \(\mathcal {JH}\)-operator pair \(\mathcal {JH}\)-operator pair of type (RNonlinear integral equation 

Mathematics Subject Classification (2010)

47H09 

Notes

Acknowledgments

The authors wish to express their sincere thanks to the referees for their careful reading, valuable comments, and effective suggestions on the improvement of the manuscript.

References

  1. 1.
    Agarwal, R.P., Hussain, N., Taoudi, M.-A.: Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations. Abstr. Appl. Anal. 2012, 245872 (2012). 15 ppMathSciNetGoogle Scholar
  2. 2.
    Banach, S.: Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales. Fund. Math. 3, 133–181 (1922)zbMATHGoogle Scholar
  3. 3.
    Bouhadjera, H., Godet-Thobie, C.: Common fixed point theorems for pairs of subcompatible maps. arXiv: 0906.3159 (2009)
  4. 4.
    Hussain, N., Khamsi, M.A., Latif, A.: Common fixed points for \(\mathcal {J}\mathcal {H}\)-operators and occasionally weakly biased pairs under relaxed conditions. Nonlinear Anal. 74, 2133–2140 (2011)Google Scholar
  5. 5.
    Hussain, N., Taoudi, M.-A.: Krasnosel’skii-type fixed point theorems with applications to Volterra integral equations. Fixed Point Theory Appl. 2013, 196 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Jungck, G.: Commuting mappings and fixed points. Am. Math. Mon. 83, 261–263 (1976)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Jungck, G.: Compatible mappings and common fixed points. Int. J. Math. Math. Sci. 9, 771–779 (1986)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Kang, S.M., Cho, C.L., Jungck, G.: Common fixed point of compatible mappings. Int. J. Math. Math. Sci. 13, 61–66 (1990)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Kang, S.M., Ryu, J.W.: A common fixed point theorem for compatible mappings. Math. Jpn. 35, 153–157 (1990)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Mongkolkeha, C., Kumam, P.: Fixed point and common fixed point theorems for generalized weak contraction mappings of integral type in modular spaces. Int. J. Math. Math. Sci. 2011, 705943 (2011)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Pant, R.P.: Common fixed points of noncommuting mappings. J. Math. Anal. Appl. 188, 436–440 (1994)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Pathak, H.K., Cho, Y.J., Kang, S.M.: Common fixed points of biased maps of type (14) and application. Int. J. Math. Math. Sci. 21, 681–694 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Pathak, H.K., Cho, Y.J., Kang, S.M.: Common fixed points of biased maps of type (A) and applications. Int. J. Math. Math. Sci. 21, 681–694 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Pathak, H.K., Mishra, S.N., Kalinede, A.K., Chang, S.S.: Common fixed point theorems with applications to nonlinear integral equations. Demonstr. Math. XXXII, 547–564 (1999)Google Scholar
  15. 15.
    Pathak, H.K., Khan, M.S., Tiwari, R.: A common fixed point theorem and application to nonlinear integral equations. Comput. Math. Appl. 53, 961–971 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Sessa, S.: On a weak commutativity condition of mappings in fixed point considerations. Publ. Inst. Math. (Beograd) 32, 149–153 (1982)MathSciNetGoogle Scholar
  17. 17.
    Sintunavart, W., Kumam, P.: Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition. Appl. Math. Lett. 22, 1877–1881 (2009)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Sintunavart, W., Kumam, P.: Weak condition for generalized multi-valued (f,a,β)-weak contraction mappings. Appl. Math. Lett. 24, 460–465 (2011)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Sintunavart, W., Kumam, P.: Coincidence and common fixed points for generalized contraction multi-valued mappings. J. Comput. Anal. Appl. 13, 362–367 (2011)MathSciNetGoogle Scholar
  20. 20.
    Sintunavart, W., Kumam, P.: Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces. Int. J. Math. Math. Sci. 2011, 923458 (2011)Google Scholar
  21. 21.
    Sintunavart, W., Kumam, P.: Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type. J. Inequal. Appl. 2011, 3 (2011)CrossRefGoogle Scholar
  22. 22.
    Sintunavart, W., Kumam, P.: Common fixed point theorems for generalized \(\mathcal {J}\mathcal {H}\)-operator classes and invariant approximations. J. Inequal. Appl. 2011, 67 (2011)Google Scholar

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of Mathematics, Karaj BranchIslamic Azad UniversityKarajIran

Personalised recommendations